# SDR SWIA201743238

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 33,868 hours, 31,256 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE CAUTION ENROUTE.  REMOVED AND REPLACED ELECTRO HYD SERVO VALVE IAW AMM. OK FOR SERVICE.
